# SDR R61A201207030333

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,161 hours, 6,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON FLOORBEAM LOCATED IN AFT GALLEY WET AREA.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLOORBEAM AND CENTER SHEAR PLATE IAW EMB 190 SRM 51-40-02, 51-41-01, 51-43-01 AND 51-42-00.  REF P/N'S 170-65669-003 (BEAM) & 170-65928-001 (SHEAR PANEL).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
